# SDR YENA2023092801140

- Difficulty date: September 26, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 040
- Aircraft time: 43,589 hours, 28,680 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION(CPCP): CORROSION ON CTR RH BEAM BTW FR 86-89 AND Y=250 AT FLOOR STRUCTURE (W2); "SUMMARY: CORROSION ON CTR RH BEAM BTW FR84-89 AND Y=250RH AT FLOOR STRUCTURE (W2) WAS REMOVED AND EVALUATED OUT OF LIMITS PER EMB 190 SRM 51-12-01;SRM51-10-03;SRM 53-23-10AD/52. THEREFORE WAS REPLACEDPER EMB 190 SRM 51-41-01 AND SRM 51-43-03. REF. TOMEX NR00183 FOR DETAILS. (CONSIDERED A MAJOR REPAIR)
